Corrigendum: A self‐normalized approach to confidence interval construction in time series
Xiaofeng Shao
Journal of the Royal Statistical Society Series B, 2010, vol. 72, issue 5, 695-696
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (27)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9868.2010.00754.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:72:y:2010:i:5:p:695-696
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868
Access Statistics for this article
Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom
More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().